Remarks on number theory over additive arithmetical semigroups

  • K.-H. Indlekofer Faculty Comput. Sci., Electric. Eng. and Math. Univ. Paderborn, Germany
  • E. Kaya Mersin Univ., Turkey

Abstract

UDC 511

We deal with additive arithmetical semigroups and present old and new proofs for the distribution of zeros of the corresponding $\zeta$-functions.  We use these results to prove prime number theorems and a Selberg formula for such semigroups.

References

Barát, A.; Indlekofer, K.-H. On mean-value theorems for multiplicative functions in additive arithmetical semigroups. Ann. Univ. Sci. Budapest. Sect. Comput. 33 (2010), 49--72. MR2891033

Barát, Anna; Indlekofer, Karl-Heinz. Mean-value theorems for uniformly summable multiplicative functions on additive arithmetical semigroups. Ann. Univ. Sci. Budapest. Sect. Comput. 40 (2013), 105--122. MR3129159

Beurling, Arne. Analyse de la loi asymptotique de la distribution des nombres premiers généralisés. I. (French) Acta Math. 68 (1937), no. 1, 255--291. doi: 10.1007/BF02546666

Carlitz, L. The distribution of irreducible polynomials in several indeterminates. Illinois J. Math. 7 1963 371--375. MR0153665

Fogels, E. On the abstract theory of primes. I. Acta Arith. 10 (1964/65), 137--182. doi: 10.4064/aa-10-2-137-182

Flajolet, Philippe; Sedgewick, Robert. Analytic combinatorics. Cambridge University Press, Cambridge, 2009. xiv+810 pp. ISBN: 978-0-521-89806-5 doi: 10.1017/CBO9780511801655

Indlekofer, K.-H. The abstract prime number theorem for function fields. Acta Math. Hungar. 62 (1993), no. 1-2, 137--148. doi: 10.1007/BF01874225

Indlekofer, K.-H. Some remarks on additive arithmetical semigroups. ; translated from Liet. Mat. Rink. 42 (2002), no. 2, 185--204 Lithuanian Math. J. 42 (2002), no. 2, 146--162 doi: 10.1023/A:1016110209755

Indlekofer, Karl-Heinz. Some remarks on additive arithmetical semigroups. II. Šiauliai Math. Semin. 4(12) (2009), 83--104. MR2530200

Indlekofer, K.-H. Tauberian theorems with applications to arithmetical semigroups and probabilistic combinatorics. Ann. Univ. Sci. Budapest. Sect. Comput. 34 (2011), 135--177. MR2891061

Indlekofer, Karl-Heinz. Remarks on Tauberian theorems for exp-log functions. Šiauliai Math. Semin. 8(16) (2013), 83--93. MR3145619

Indlekofer, K.-H.; Kátai, I.; Klesov, O. I. On random arithmetical functions. I. Lith. Math. J. 50 (2010), no. 3, 271--283. doi: 10.1007/s10986-010-9085-1

Indlekofer, K.-H.; Kátai, I.; Klesov, O. I. On random arithmetical functions II. Ann. Univ. Sci. Budapest. Sect. Comput. 38 (2012), 295--308. MR3046522

Indlekofer, Karl-Heinz; Manstavičius, Eugenijus; Warlimont, Richard. On a certain class of infinite products with an application to arithmetical semigroups. Arch. Math. (Basel) 56 (1991), no. 5, 446--453. doi: 10.1007/BF01200088

Indlekofer, Karl-Heinz; Warlimont, Richard. Remarks on the infinite product representations of holomorphic functions. Publ. Math. Debrecen 41 (1992), no. 3-4, 263--276. MR1189108

Indlekofer, K.-H.; Wehmeier, S. Mean behaviour of multiplicative functions on additive arithmetical semigroups. Comput. Math. Appl. 52 (2006), no. 3-4, 577--592. doi: 10.1016/j.camwa.2005.04.019

Knopfmacher, John. Analytic arithmetic of algebraic function fields. Lecture Notes in Pure and Applied Mathematics, 50. Marcel Dekker, Inc., New York, 1979. {rm iii}+130 pp. ISBN: 0-8247-6907-4 0545904

Knopfmacher, John; Zhang, Wen-Bin. Number theory arising from finite fields. Analytic and probabilistic theory. Monographs and Textbooks in Pure and Applied Mathematics, 241. Marcel Dekker, Inc., New York, 2001. vi+404 pp. ISBN: 0-8247-0577-7 doi: 10.1201/9780203908150

Manstavičius, Eugenijus. An analytic method in probabilistic combinatorics. Osaka J. Math. 46 (2009), no. 1, 273--290. MR2531150

Wright, E. M. A relationship between two sequences. III. J. London Math. Soc. 43 (1968), 720--724. doi: 10.1112/jlms/s1-43.1.720

Zhang, Wen-Bin. The prime element theorem in additive arithmetic semigroups. I. Illinois J. Math. 40 (1996), no. 2, 245--280. MR1398093

Zhang, Wen-Bin. Probabilistic number theory in additive arithmetic semigroups. I. Analytic number theory, Vol. 2 (Allerton Park, IL, 1995), 839--885, Progr. Math., 139, Birkhäuser Boston, Boston, MA, 1996. MR1409397

Published
28.03.2020
How to Cite
Indlekofer, K.-H., and E. Kaya. “Remarks on Number Theory over Additive Arithmetical Semigroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 3, Mar. 2020, pp. 371-90, doi:10.37863/umzh.v72i3.6042.
Section
Research articles